MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAFILL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAFILL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DLF181650
Medical Device Problem Codes Material Rupture (1546); Stretched (1601); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section d.2b: procode is krd/hcg.Section e.1: the initial reporter phone is not available / reported.Based on complaint information, the device is not available to be returned for analysis.A review of manufacturing documentation associated with this lot (1952542s) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the limited information available and without the product available for analysis, the reported issue documented in the complaint could not be confirmed.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and / or device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered later.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during an endovascular embolization procedure targeting a renal artery aneurysm, devices were used in accordance with their instructions for use.The approach to the target site was made via double catheter technique.A parent plus 45 and a 2.4 fr leonis mova microcatheter (sb-kawasumi laboratories), 5 fr angiographic catheter and a breakthrough¿ microcatheter (boston scientific) were used.Two of the microcatheters were advanced inside the aneurysm.The framing was performed via the leonis mova using an 18mm micrusframe and a 16mm micrusframe.Then an attempt was made to place a 16mm x 50cm deltafill 18 (dlf181650 / 1952542s) in the aneurysm.The 16mm x 50cm deltafill 18 coil was inserted into the microcatheter, but it could not be advanced further due to resistance.The introducer became split, and the delivery wire protruded from the introducer sheath.When the coil was withdrawn from the microcatheter, it was observed to have become unraveled.It was replaced with a new coil of the same size (16mm x 50cm).Subsequently, a total of 11 coils including coils from other manufacturers were used and no similar issue occurred.The 3mm x 12cm deltafill 18 (dlf180312 / 31178109) was used as the 14th coil.While using this coil, the microcatheter dislodged from the aneurysm.During the coil retrieval, it could not be re-sheathed, and the sheath was found to be torn.It was replaced with a new coil of the same size (3mm x 12cm).A total of 11 cerenovus coils and 5 competitor coils were used.The aneurysm embolization procedure was completed without any negative impact on the patient.It was reported that continuous flush was maintained during the procedure.On 08-oct-2025, additional information was received.The information indicated that the 16mm x 50cm deltafill 18 (dlf181650) was stuck inside the microcatheter and was withdrawn and replaced with a new coil.It was still attached to the delivery system when it was removed.On 17-oct-2025, additional information was received.The information indicated that excessive force had not been applied during the attempt to resheath the 3mm x 12cm deltafill 18 (dlf180312) coil.The coil was found to be unraveled when [it was] pulled from the microcatheter.The reported issue resulted in a 2 to 3-minute delay that was not considered to be clinically significant.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional event information received on 06-nov-2025; the information is a correction of the device lot number.This submission is to correct the lot number of the complaint device.[additional information]: on 06-nov-2025, additional information was received.Per the information, the correct lot number of the a 16mm x 50cm deltafill 18 (b)(6) is 2102548s.It was previously reported in the initial medwatch report as 1952542s.A review of manufacturing documentation associated with this lot (2102548s) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.Updated sections: b.4, d.4, g.3, g.6, h.2, h.4, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
DELTAFILL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key23325365
Report Number3008114965-2025-01056
Device Sequence Number10637537
Product Code KRD
UDI-Device Identifier10886704077145
UDI-Public(01)10886704077145(17)280731(10)2102548S
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDLF181650
Device Lot Number2102548S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5 FR ANGIOGRAPHIC CATHETER.; BREAKTHROUGH¿ MICROCATHETER (BOSTON SCIENTIFIC).; LEONIS MOVA¿ MICROCATHETER (SB-KAWASUMI LABS).; PARENT PLUS 45.
Patient SexUnknown